Integrable boundary value problems for elliptic type Toda lattice in a disk


Creative Commons License

Guerses M., Habibullin I., ZHELTUKHIN K.

JOURNAL OF MATHEMATICAL PHYSICS, vol.48, no.10, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 10
  • Publication Date: 2007
  • Doi Number: 10.1063/1.2799256
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

The concept of integrable boundary value problems for soliton equations on R and R+ is extended to regions enclosed by smooth curves. Classes of integrable boundary conditions in a disk for the Toda lattice and its reductions are found. (C) 2007 American Institute of Physics.